You are here:

Sex Advice/Oral Sex/Should I use delay cream together with viagra?

Advertisement


Question
My sexual problem is that my penis sometimes gets soft before the intercourse begins. So my doctor suggests I try using Viagra.

I would like to ask if I can/should also use a delay cream at the same time with this pill. Will the delay cream help me in any way or interfere with the medicine?

Thank you

Answer
I would advise against using anesthetic (delay cream).  See how the Viagra affects you first.  

Also, a frequent cause of erectile and orgasmic disorder in younger males is an atypical masturbatory style, particularly masturbating in the prone (face down) position.  To learn more about prone masturbation and how to overcome it, see http://www.healthystrokes.com.

Sex Advice/Oral Sex

All Answers


Answers by Expert:


Ask Experts

Volunteer


Doug Adams, Ph.D.

Expertise

I am happy to answer all kinds of questions about sexuality.

Experience

I have been answering questions about sexuality from both males and females for over 13 years on my web site HealthyStrokes.com. I have been an expert on AllExperts.com for over four years and am currently an expert in eight sexuality categories. I am the top expert in seven of the eight categories.

Education/Credentials
I have a Ph.D. in a field unrelated to sexuality from one of the leading research universities in the world.

Past/Present Clients
I have helped countless thousands of people online over the past 10 years.

©2016 About.com. All rights reserved.